MathSciNet Relay Station
MathSciNet bibliographic data
MR325877 (48 #4223) 26A51 (60J25)
Kingman, J. F. C. Semi-$p$-functions. Trans. Amer. Math. Soc. 174 (1972), 257–273 (1973).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement